MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM LEVEL SENSOR 2.0M - SINGLE HEAD

SPECTRUM MEDICAL LIMITED QUANTUM LEVEL SENSOR 2.0M - SINGLE HEAD
Model Number QLS1-200
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Perfusionist complained of multiple 'safe flow' level alarms when blood volume in reservoir was sufficient (higher than level of the sensor cradle).These were coinciding with the addition of crystalloid volume to the reservoir throughout the case.Additionally, the perfusionist complained of a protected flow level alarm approximately 20 seconds after the addition of packed red cells to the reservoir.The pump stopped momentarily but restarted almost immediately.When weaning from bypass (manually with a tubing clamp), flow had been reduced to around 1lpm; surgeon requested to come back up to 3lpm.Perfusionist released clamp and increased flow to 3lpm.Reported 'safe flow' again with adequate volume in reservoir.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Sensor tested no fault could be reproduced.Sensor returned to ltd for investigation.Sensor recalibrated and firmware update by ltd.

Brand Name
QUANTUM LEVEL SENSOR 2.0M - SINGLE HEAD
Common Device Name
LEVEL SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
ashville business park
commerce road
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
ashville business park
commerce road
gloucester, gloucestershire GL29Q L
GB   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key20470891
Report Number3006073153-2024-00066
Device Sequence Number7255096
Product Code DTW
UDI-Device Identifier05060434421890
UDI-Public05060434421890
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLS1-200
Device Catalogue Number51-000069-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown